You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on the Gelfand-Mazur Theorem
S. J. Bhatt, D. J. Karia, S. H. Kulkarni and M. E. Shimpi
Proceedings of the American Mathematical Society
Vol. 126, No. 10 (Oct., 1998), pp. 2999-3005
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/119101
Page Count: 7
You can always find the topics here!Topics: Mathematical theorems, Algebra, Topological theorems, Pythagoreanism, Algebraic topology, Hilbert spaces, Pythagorean theorem, Induced substructures, Mathematical inequalities
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Three Gelfand-Mazur type theorems are proved. One of these provides a C*-property analogue of Zalar's recent generalizations of the Froelich-Ingelstam-Smiley Theorems concerning unital multiplication in Hilbert spaces; the second illustrates that the assumption in Kaplansky's version of the Gelfand-Mazur Theorem can be weakened in the presence of a C*-norm; whereas the third provides a real analogue of a result due to Srinivasan.
Proceedings of the American Mathematical Society © 1998 American Mathematical Society